Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Nashville, TN

July 7, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 4:47 AM CDT for 4 counties in Tennessee. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:47 AM CDT (09:47 UTC)
Expired
Jul 7, 2016, 5:15 AM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:57 AM CDTTSTM WND DMG2 E Nashville, TNTREE DOWN ON NORTH 6TH STREET
Jul 7, 5:00 AM CDTTSTM WND DMG3 Nw Antioch, TNDEAD TREE AND POWER POLE DOWN ON SATURN DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WUUS54 KOHX 070947
SVROHX
TNC021-037-187-189-071015-
/O.NEW.KOHX.SV.W.0127.160707T0947Z-160707T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  WEST CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 515 AM CDT

* AT 447 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  JOELTON...OR 7 MILES NORTHWEST OF NASHVILLE...MOVING SOUTHEAST AT
  45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...NASHVILLE...BRENTWOOD...MOUNT JULIET...
  NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...HERMITAGE...
  JOELTON...ANTIOCH...BERRY HILL...BEAMAN PARK...WHITES CREEK...
  BELLS BEND AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3619 8704 3634 8692 3618 8650 3595 8668
TIME...MOT...LOC 0947Z 303DEG 39KT 3623 8690 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE
2 follow-up statements
943 
WWUS54 KOHX 071002
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CDT THU JUL 7 2016

TNC021-187-189-071011-
/O.CAN.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
CHEATHAM TN-WILLIAMSON TN-WILSON TN-
502 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEATHAM...
NORTHEASTERN WILLIAMSON AND WEST CENTRAL WILSON COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
      3614 8653 3598 8666 3599 8668 3608 8682
      3624 8670
TIME...MOT...LOC 1001Z 301DEG 43KT 3613 8669 

$$

TNC037-071015-
/O.CON.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
DAVIDSON TN-
502 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...

AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...OR
NEAR NASHVILLE...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOREST HILLS...OAK HILL...HERMITAGE...ANTIOCH...BERRY HILL AND PERCY
PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
      3614 8653 3598 8666 3599 8668 3608 8682
      3624 8670
TIME...MOT...LOC 1001Z 301DEG 43KT 3613 8669 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE
853 
WWUS54 KOHX 071016
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 AM CDT THU JUL 7 2016

TNC037-071026-
/O.EXP.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
DAVIDSON TN-
516 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
HAS EXPIRED...
          
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.

LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
      3614 8653 3598 8666 3599 8668 3608 8682
      3624 8670
TIME...MOT...LOC 1014Z 303DEG 39KT 3613 8669 

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:37 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 7, 3:37 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
337 AM CDT THU JUL 7 2016

...A dangerous Flash Flood event is rapidly evolving over
northern Middle Tennessee early this morning...

.SHORT TERM...Torrential downpours, associated with a slow-moving
line of strong thunderstorms,has produced very high rainfall
amounts early this morning. Doppler radar estimates that between 3
and 5 inches of rain have fallen over the last 3 hours in a band
extending from Clarksville...to Springfield and Gallatin. Latest
radar image showed the storms extending from northern Stewart
County...to near Clarksville...Nashville and Lebanon. The
Sherrif's Office in Sumner County reported widespread flash
flooding at 320 am this morning. Some people have been reportedly
trapped in their  homes, due to flood waters, in Robertson
County.

Based on rainfall rates already observed this morning, believe
some areas in the Nashville Metro area could also pick up between
3 and 5 inches of rain over the next several hours, which will
lead to rapid run-off and flash flooding.

A flash flood watch covers the northeastern two-thirds of the
Mid-State until noon today.

Expect the band of heavy rain currently over northern Middle
Tennessee to continue moving only slowly southward, but should
start to diminish in intensity after 13z.Models show most of the
rain becoming confined mainly to eastern areas during the
afternoon.

The showers and storms should push east of our forecast area
tonight. However, a cold front then starts to push into the Mid-
State by Friday night and Saturday bringing another increase to
the rain chance. Over the last several days, models have
consistently shown this boundary becoming quasi-stationary near
the TN/AL border during the day on Saturday, with deep atmospheric
moisture pooling along it. This keeps the likelihood for
thunderstorms running for the Mid-State for each period as we head
through the weekend and early next week.

In light of all the heavy rains that have fallen over northern
Middle Tennessee yesterday and overnight, we will have to keep an
especially close eye on any evolving heavy rains for this
upcoming weekend.

.LONG TERM...

We stay in a moist and unstable weather pattern from early through
late next week, with additional episodes of thunderstorms.

&&

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland-
Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale.

DISCUSSION......01/Boyd

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      91  76  95  75  90 / 100  10  20  30  40
Clarksville    91  76  93  74  89 / 100  10  30  40  30
Crossville     83  73  89  71  84 / 100  20  30  40  40
Columbia       93  75  95  75  90 / 100  10  20  20  50
Lawrenceburg   92  75  94  74  90 /  70  10  10  20  50
Waverly        92  76  93  75  89 / 100  10  20  40  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay-
Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson-
Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

DISCUSSION......19
AVIATION........08
Hazardous weather outlook, Jul 7, 4:34 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
434 AM CDT THU JUL 7 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-081130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
434 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH
FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY
AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER
STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY
ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED.
SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY.

ROSE

In the hours before

Special weather statement, Jul 7, 3:12 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT THU JUL 7 2016

TNZ031-032-063>065-078-080-070845-
CANNON TN-DE KALB TN-WARREN TN-WHITE TN-PUTNAM TN-JACKSON TN-
VAN BUREN TN-
312 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...DE KALB...NORTHEASTERN
CANNON...PUTNAM...NORTHWESTERN VAN BUREN...WARREN AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 345 AM CDT...

AT 311 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESBORO TO 9 MILES WEST OF BAXTER TO 9
MILES WEST OF SMITHVILLE. MOVEMENT WAS SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...MCMINNVILLE...SPARTA...SMITHVILLE...SPENCER...
GAINESBORO...ALGOOD...BAXTER...DOYLE...DOWELLTOWN...LIBERTY...
EDGAR EVANS STATE PARK...ROCK ISLAND STATE PARK...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...CENTER HILL LAKE...
BAKERS CROSSROADS AND FALL CREEK FALLS S.P..

LAT...LON 3640 8566 3607 8524 3605 8524 3595 8526
      3572 8541 3552 8573 3596 8608 3596 8602
      3601 8604 3610 8589 3609 8587 3613 8584
      3613 8581 3617 8581 3618 8579 3619 8580
TIME...MOT...LOC 0811Z 321DEG 40KT 3630 8567 3611 8579 3599 8598

ROSE
Local storm report, Jul 7, 3:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
325 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 AM     FLASH FLOOD      GALLATIN                36.38N  86.45W
07/07/2016                   SUMNER             TN   LAW ENFORCEMENT

            ROADS CLOSED DUE TO FLOODING ACROSS THE COUNTY.

&&

EVENT NUMBER OHX1600748

MR3
Local storm report, Jul 7, 3:37 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
07/07/2016                   ROBERTSON          TN   911 CALL CENTER

            MANY ROADS IN SPRINGFIELD ARE IMPASSABLE AND SOME
            RESIDENTS ARE TRAPPED IN HOMES.

&&

EVENT NUMBER OHX1600749

MR3
Local storm report, Jul 7, 3:42 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     FLASH FLOOD      CLARKSVILLE             36.56N  87.35W
07/07/2016                   MONTGOMERY         TN   911 CALL CENTER

            SEVERAL AREAS ACROSS THE COUNTY HAVE ROADS THAT ARE
            IMPASSABLE DUE TO FLOODING.

&&

EVENT NUMBER OHX1600750

MR3
Local storm report, Jul 7, 3:57 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     FLASH FLOOD      BIG ROCK                36.58N  87.76W
07/07/2016                   STEWART            TN   911 CALL CENTER

            RESIDENTS TRAPPED IN HOMES WITH WATER RESCUE ATTEMPTS
            UNDERWAY.

&&

EVENT NUMBER OHX1600751

MR3
Local storm report, Jul 7, 4:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     FLASH FLOOD      3 SE NASHVILLE          36.14N  86.75W
07/07/2016                   DAVIDSON           TN   911 CALL CENTER

            MURFREESBORO PIKE AT MENZLER ROAD IS CLOSED DUE TO
            WATER OVER THE ROAD.

&&

EVENT NUMBER OHX1600752

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.